D. G. Aronson, Bounds for the fundamental solution of a parabolic equation, Bulletin of the American Mathematical Society, vol.73, issue.6
DOI : 10.1090/S0002-9904-1967-11830-5

R. K. Agarwal and D. W. , Halt :A modified CUSP scheme in wave/particle split from for unstructured grid Euler flows. (In 'Frontiers of computational Fluif, 1994.

R. Baraille, G. Bourdin, F. Dubois, and A. Y. Le-roux, Une version à pas fractionnaires du schèma de Godunov pour l'hydrodynamique, C. R. Acad. Sci. Paris, t, vol.1, pp.314-147, 1992.

F. Bouchut and . James, Differentiability with Respect to Initial Data for a Scalar Conservation Law, International Series Num. Math, vol.129, pp.113-118, 1999.
DOI : 10.1007/978-3-0348-8720-5_13

F. Bouchut and . James, Duality solutions for pressureless gases, monotone scalar conservation laws, and uniqueness, Commun. In PDE, vol.24, issue.11, pp.2173-2189, 1999.

J. M. Bismut, Large deviations and the Malliavin Calculus, 1984.

Y. Brenier and E. Grenier, Sticky Particles and Scalar Conservation Laws, SIAM Journal on Numerical Analysis, vol.35, issue.6, pp.2317-2328, 1998.
DOI : 10.1137/S0036142997317353

Y. S. Chow and H. , Teicher : Probability Theory, 1978.

A. Dermoune and S. Filali, Diffusion with interactions between two types of particles and Pressureless gas equations, Comptes Rendus Mathematique, vol.337, issue.11, 2003.
DOI : 10.1016/j.crma.2003.10.018

A. Dermoune and S. Filali, Estimates of the transition density of a gas system, Journal de Math??matiques Pures et Appliqu??es, vol.83, issue.11, pp.1353-1371, 2004.
DOI : 10.1016/j.matpur.2004.02.008

A. Dermoune, Propagation and conditional propagation of chaos for pressureless gas equations. Probab. Theory Relat, pp.459-476, 2003.

A. Dermoune, Probabilistic interpretation of sticky particle model. The Annals of Probability, pp.1357-1367, 1999.

A. Dermoune and B. Djehiche, Pressureless gas equations with viscosity and nonlinear diffusion, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.332, issue.8, pp.741-750, 2001.
DOI : 10.1016/S0764-4442(01)01914-0

A. Dermoune and B. Djehiche, Global solution of the pressureless gas equation with viscosity, Physica D: Nonlinear Phenomena, vol.163, issue.3-4, pp.184-190, 2002.
DOI : 10.1016/S0167-2789(02)00354-8

S. D. Eidel-'man and S. D. Ivasisen, Investigation of the green matrix for a homogeneous parabolic boundary value problem, Trans. Moscow Math. Soc, vol.23, pp.153-201, 1970.

S. D. Eidelman, On the fundamental solutions of parabolic systems, Soviet Math. Sbornik Math. Soc. Transl, vol.38, pp.51-92, 1956.

S. D. Eidelman, Parabolic systems, 1964.

W. H. Fleming, Logarithmic transformations and stochastic control, Lecture Notes in Control and Inform. Sci, vol.42, pp.131-141
DOI : 10.1007/BFb0004532

URL : http://www.dtic.mil/get-tr-doc/pdf?AD=ADA217097

A. Freidman, Partial differential equations of parabolic type, 1964.

M. I. Freidlin and '. A. Ventsel, On small random perturbations of dynamical systems, Russian Math. Surveys, pp.25-26, 1970.

S. Kusuoka and D. Stroock, Application of the Malliavin calculus, III. J. Fac. Sci. Univ. Tokyo Sec. IA Math, vol.34, pp.391-442

S. Kusuoka and D. Stroock, Long Time Estimates for the Heat Kernel Associated with a Uniformly Subelliptic Symmetric Second Order Operator, The Annals of Mathematics, vol.127, issue.1, pp.127-165, 1988.
DOI : 10.2307/1971418

P. Malliavin and D. Stroock, Short time behavior of the heat kernel and its logarithmic derivatives, Journal of Differential Geometry, vol.44, issue.3, pp.550-570, 1996.
DOI : 10.4310/jdg/1214459221

Y. Li and Y. Cao, Large particle difference method with second order accuracy in gas dynamics, Scientific Sinica (A), vol.28, pp.1024-1035, 1985.

K. Oelshläger, A law of large numbers for moderately interacting diffusion processes, Zeitschrift f??r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.52, issue.2, pp.279-322, 1985.
DOI : 10.1007/BF02450284

E. Pardoux, Filtrage non linéaire et équations aux dérivées partielles stochastiques associées, École d'Eté de Probabilités de Saint-Flour XIX-1989, Lect. Notes in Math, 1464.

E. Pardoux and A. Y. Veritenekov, On Poisson equation and diffusion approximation. The Annals of Probability, pp.1166-1192, 2003.

Y. Revuz, Continuous martingales and Brownian motion, 1994.

Y. Rykov, E. , W. Sinai, and Y. , Generalized variational principles, global weak solutions and behavior with random initial data for systems of conservation laws arising in adhesion particle dynamics, Comm. Math. Phys, vol.177, pp.349-380, 1996.

S. J. Sheu, Some estimates of the transition density of a nondegenerate diffusion Markov process, The Annals of Probability, pp.538-561, 1991.

D. Stroock, Diffusion semigroups corresponding to uniformly elliptic divergence form operators, Lecture Notes in Math, vol.80, issue.4, pp.316-348
DOI : 10.2307/2372841

D. Stroock, An estimate on the Hessian of the heat kernel, pp.355-371, 1996.

W. A. Zheng, Tightness results for laws of diffusion processes application to stochastic mechanics, pp.103-124, 1985.

W. Zheng, Conditional propagation of chaos and a class of quasilinear PDE'S. The Annals of Probability, pp.1389-1413, 1995.

Y. B. Zeldovich, Gravitational instability ; an approximation theory for large density pertubations, Astron. Astrophus, vol.5, pp.84-89, 1970.

M. Sever, An existence theorem in the large for zero-pressure gas dynamics, Differential Integral Equations, vol.14, issue.9, pp.1077-1092, 2001.

Y. I. Kiffer, On the asymptotics of the transition density of processes with small diffusion. Theory of probability and its applications, p.3, 1976.